Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 139, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
There is no tame automorphism of $\mathbb{C}^{3}$ with multidegree $(3,4,5)$
Marek Karaś.
Proc. Amer. Math. Soc. 139 (2011), 769-775
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745629
Top local cohomology modules with respect to a pair of ideals
Lizhong Chu.
Proc. Amer. Math. Soc. 139 (2011), 777-782
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745630
Flag varieties as equivariant compactifications of $\mathbb{G}_{a}^{n}$
Ivan V. Arzhantsev.
Proc. Amer. Math. Soc. 139 (2011), 783-786
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745631
Zagier duality for harmonic weak Maass forms of integral weight
Bumkyu Cho and YoungJu Choie.
Proc. Amer. Math. Soc. 139 (2011), 787-797
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745632
Equivalence classes of block Jacobi matrices
Rostyslav Kozhan.
Proc. Amer. Math. Soc. 139 (2011), 799-805
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745633
Wild ramification bounds and simple group Galois extensions ramified only at $2$
John W. Jones.
Proc. Amer. Math. Soc. 139 (2011), 807-821
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745634
Factorial and Noetherian subrings of power series rings
Damek Davis and Daqing Wan.
Proc. Amer. Math. Soc. 139 (2011), 823-834
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745635
Branching Schubert calculus and the Belkale-Kumar product on cohomology
Nicolas Ressayre and Edward Richmond.
Proc. Amer. Math. Soc. 139 (2011), 835-848
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745636
Smooth PI algebras with finite divisor class group
A. Braun and C. R. Hajarnavis.
Proc. Amer. Math. Soc. 139 (2011), 849-854
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745637
Limits of coalgebras, bialgebras and Hopf algebras
A. L. Agore.
Proc. Amer. Math. Soc. 139 (2011), 855-863
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745638
On certain explicit congruences for mock theta functions
Matthias Waldherr.
Proc. Amer. Math. Soc. 139 (2011), 865-879
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745639
On additive complements. II
Yong-Gao Chen and Jin-Hui Fang.
Proc. Amer. Math. Soc. 139 (2011), 881-883
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745640
On Lehner’s ‘free’ noncommutative analogue of de Finetti’s theorem
Claus Köstler.
Proc. Amer. Math. Soc. 139 (2011), 885-895
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745641
Non-Hausdorff étale groupoids
R. Exel.
Proc. Amer. Math. Soc. 139 (2011), 897-907
Abstract, references and article information
Full-text PDF
MathSciNet review: 2745642
Remarks on the area theorem in the theory of univalent functions
M. Pavlović and José Ángel Peláez.
Proc. Amer. Math. Soc. 139 (2011), 909-916
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745643
Inequivalent measures of noncompactness and the radius of the essential spectrum
John Mallet-Paret and Roger D. Nussbaum.
Proc. Amer. Math. Soc. 139 (2011), 917-930
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745644
Bilateral $q$-Watson and $q$-Whipple sums
Wenchang Chu and Chenying Wang.
Proc. Amer. Math. Soc. 139 (2011), 931-942
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745645
Ill-posedness results for the (generalized) Benjamin-Ono-Zakharov-Kuznetsov equation
Amin Esfahani and Ademir Pastor.
Proc. Amer. Math. Soc. 139 (2011), 943-956
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745646
$p$-Convergent sequences and Banach spaces in which $p$-compact sets are $q$-compact
Cándido Piñeiro and Juan Manuel Delgado.
Proc. Amer. Math. Soc. 139 (2011), 957-967
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745647
A Schwarz lemma for the modulus of a vector-valued analytic function
Miroslav Pavlović.
Proc. Amer. Math. Soc. 139 (2011), 969-973
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745648
Nondegeneracy of the second bifurcating branches for the Chafee-Infante problem on a planar symmetric domain
Yasuhito Miyamoto.
Proc. Amer. Math. Soc. 139 (2011), 975-984
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745649
Metric characterizations of isometries and of unital operator spaces and systems
David P. Blecher and Matthew Neal.
Proc. Amer. Math. Soc. 139 (2011), 985-998
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745650
Smooth robustness of exponential dichotomies
Luis Barreira and Claudia Valls.
Proc. Amer. Math. Soc. 139 (2011), 999-1012
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745651
Higher order Turán inequalities for the Riemann $𝜉$-function
Dimitar K. Dimitrov and Fábio R. Lucas.
Proc. Amer. Math. Soc. 139 (2011), 1013-1022
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745652
Axial symmetry of some steady state solutions to nonlinear Schrödinger equations
Changfeng Gui, Andrea Malchiodi and Haoyuan Xu.
Proc. Amer. Math. Soc. 139 (2011), 1023-1032
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745653
Critical type of Krasnosel’skii fixed point theorem
Tian Xiang and Rong Yuan.
Proc. Amer. Math. Soc. 139 (2011), 1033-1044
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745654
Nonemptiness problems of plane square tiling with two colors
Wen-Guei Hu and Song-Sun Lin.
Proc. Amer. Math. Soc. 139 (2011), 1045-1059
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745655
Linearization and local stability of random dynamical systems
Igor V. Evstigneev, Sergey A. Pirogov and Klaus R. Schenk-Hoppé.
Proc. Amer. Math. Soc. 139 (2011), 1061-1072
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745656
Characterizing derivations from the disk algebra to its dual
Y. Choi and M. J. Heath.
Proc. Amer. Math. Soc. 139 (2011), 1073-1080
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745657
The Horn-Li-Merino formula for the gap and the spherical gap of unbounded operators
G. Ramesh.
Proc. Amer. Math. Soc. 139 (2011), 1081-1090
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745658
On a question of D. Shlyakhtenko
Ionut Chifan and Adrian Ioana.
Proc. Amer. Math. Soc. 139 (2011), 1091-1093
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745659
The distance $dist (\mathcal{B},X)$ when $\mathcal{B}$ is a boundary of $B(X^{**})$
A. S. Granero, J. M. Hernández and H. Pfitzner.
Proc. Amer. Math. Soc. 139 (2011), 1095-1098
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745660
Isomorphisms of spaces of continuous affine functions on compact convex sets with Lindelöf boundaries
Pavel Ludvík and Jiří Spurný.
Proc. Amer. Math. Soc. 139 (2011), 1099-1104
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745661
Strictly positive definite functions on compact abelian groups
Jan Emonds and Hartmut Führ.
Proc. Amer. Math. Soc. 139 (2011), 1105-1113
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745662
Syndetic sets, paving and the Feichtinger conjecture
Vern I. Paulsen.
Proc. Amer. Math. Soc. 139 (2011), 1115-1120
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745663
Characterization of subdiagonal algebras
Turdebek N. Bekjan.
Proc. Amer. Math. Soc. 139 (2011), 1121-1126
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745664
Prescribing the symmetric function of the eigenvalues of the Schouten tensor
Yan He and Weimin Sheng.
Proc. Amer. Math. Soc. 139 (2011), 1127-1136
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2745665